National Changhua University of Education Institutional Repository : Item 987654321/17739
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24625339      在线人数 : 64
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17739

题名: On the Ramanujan-Gollinitz-Gordon Continued Fraction
作者: Chan, Heng-Huat;Huang, Sen-Shan
贡献者: 數學系
关键词: Continued fraction;Units;Singular moduli;Modular equations
日期: 1997-03
上传时间: 2013-12-30T06:56:26Z
出版者: Kluwer Academic Publishers
摘要: We derive many new identities involving the Ramanujan-Göllnitz-Gordon continued fraction H(q). These include relations between H(q) and H(q n ) , which are established using modular equations of degree n. We also evaluate explicitly H(q) at q = e - pÖn /2q=e−n2 for various positive integers n. Using results of M. Deuring, we show that H( ±e - pÖn /2 )H(e−n2) are units for all positive integers n.
關聯: The Ramanujan Journal, 1(1): 75-90
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML396检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈